MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 115-435
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Failure of Implant (1924); Seroma (2069); Swollen Lymph Nodes/Glands (4432)
Date of Event 05/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: exchange from textured to smooth implants due to the patient's concern with the product and possible rupture.
 
Event or Problem Description
Healthcare professional reported exchange from textured to smooth implants due to the patient's concern with the product and possible rupture.Patient also reported "sore throat and losing weight" - these are not device related.Device remains implanted.This record is for the right side.
 
Additional Manufacturer Narrative
In response to fda report number: mw5103458.
 
Event or Problem Description
Healthcare professional reported for right side "exchange from textured to smooth implants due to the patient's concern with the product" and "possible rupture".Patient also reported "sore throat and losing weight" - these are not device related.Patient reported via voluntary mw "breast tenderness, pain, pain in chest", "increased anxiety, "chronic anxiety", "implants were recalled and known to cause a rare form of cancer", "pockets of fluid", "lymph nodes were inflamed", "leaking silicone and had lost volume".Also reported the following events deemed not related to the device "stomach problems, excessive weight gain, estrogen levels of 997", massive night sweats, memory lapses, excessive cold limbs, insomnia, skyrocketing blood pressure, "began to drop weight", "thyroid was attacking itself", diagnosed with hashimotos like illness¿,"ringing in ears", "excessive brain fog", "metal taste in mouth", "bleeding gums", "depression", "diagnosed with raynaud's started a new medication for twitching", "ultrasound showed a mass", "multiple utis", "constant infections", "pain in throat and joints', "excessive exhaustion".Device has been explanted.

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key12010024
Report Number9617229-2021-07405
Device Sequence Number4440108
Product Code FTR
UDI-Device Identifier10888628002425
UDI-Public10888628002425
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2020
Device Model Number115-435
Device Catalogue Number115-435
Device Lot Number2848028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight56 KG